HomeAnswersDermatologyhair lossI am an 18-year-old with frequent hair loss. Please help.

How to manage frequent hair loss in an 18-year-old?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Suvash Sahu

Medically reviewed by

iCliniq medical review team

Published At June 12, 2023
Reviewed AtNovember 10, 2023

Patient's Query

Hello doctor,

I am an 18-year-old male. I used to masturbate and ejaculate sperm a lot. Now I am suffering hair loss. Is it because of DHT? Though there has been no baldness till now, I am afraid because of frequent hair loss. It seems that my hair growth in the front area has stopped. Suggest any medicine for preventing hair loss. Can my hair regrow again? I have a Mintop solution at home. Will it work, or should I use any other tablet? I am taking BTN forte tablets now. I am worried about my future. I earlier had thick and normal hair, but lacking them now. Please tell me some solution for this.

Answered by Dr. Suvash Sahu

Hi,

Welcome to icliniq.com.

I have seen your query and concern.

With your descriptions, it seems you have androgenic alopecia. 75 to 100 hair strands falling every day is very normal. So, it should be considered as hair loss only if the number of hair falls more than this. Straightening and other procedures also cause weakness of the root. Other conditions like fever, typhoid, malaria, thyroid, etc can also cause hair fall, but these are less common. In males, most of the cases are of androgenic alopecia. It is a genetically determined disorder characterized by the gradual conversion of terminal hairs into indeterminate and finally into vellus hairs. This is not related to masturbation. With your condition, since you lost lots of hair, I suggest you can go for PRP (platelet-rich plasma) therapy with 5 % Minoxidil (Mintop) quarter teaspoon local application twice daily. With this, for the initial two months, you may feel an increase in hair fall but do not discontinue it. Also, take the tablet Xtraglo (multivitamin) once daily for six months.

Hope this has addressed your concern.

Warm regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Suvash Sahu
Dr. Suvash Sahu

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy